# SDR DALA2018121107136

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 55,860 hours, 18,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5812, L/P 0859503) MAIN CABIN STA 1040 TO 1020 RBL CUSS WEB HAS CORROSION (CPCP 0600-141-018) DOT 11. REPAIRED AND INSTALLED NEW CHORD REPAIR CHANNEL AND STRAP IAW B757 SRM 53-00-13 REPAIR 2.
